MAUDE Adverse Event Report: ARTHREX, INC. 2.0MM DRILL BIT, CANNULATED, (AO), REUSE

ARTHREX, INC. 2.0MM DRILL BIT, CANNULATED, (AO), REUSE
Model Number 2.0MM DRILL BIT, CANNULATED, (AO), REUSE
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is not confirmed.One unpackaged ar-8933-20c-ru, batch 031732 was received for investigation.Visual inspection of the returned device concluded the device met manufacturer specification.
 
Event or Problem Description
It was reported that the device is contaminated.There was no harm or adverse event for patient, operator or third party reported.No further information received.

Brand Name
2.0MM DRILL BIT, CANNULATED, (AO), REUSE
Common Device Name
DRILL BIT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19190708
Report Number1220246-2024-02438
Device Sequence Number8473771
Product Code HTW
UDI-Device Identifier00888867265677
UDI-Public00888867265677
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.0MM DRILL BIT, CANNULATED, (AO), REUSE
Device Catalogue NumberAR-8933-20C-RU
Device Lot Number031732
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2021
Initial Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown